Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
I have specialization in psychopharmacology and have seen this many time. I have Ph.D. but would be happy to answer your question.
What medication are you on.
I am on no medications. I had taken an anti depressant a few years ago. I wanted to find out what medications might make a non-depressed person cry easier/become more emotional temporarily for acting scenes.
Sean - I had assumed you were on on a medication that led to emotional constriction, common in anti-depressants, especially SSRI. I am aware of no medication that would make it easier to cry (I assume you are not looking for false tears). Most that would would induce depression or hormonal imbalance. Counseling may help you learn to access these feeling more easily as may acting coaching. If you like, I will opt out of this to see if someone else has an idea.
Actually, I will just opt out and allow another expert to try.